# SDR CA050308010

- Difficulty date: March 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 14,682 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shaft
- Part number: B99193
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) UPON CLIMB OUT, RT ENGINE BEGAN TO SURGE WITH NO RESPONSE FROM PWR LEVER INPUTS.  FLIGHT CREW ELECTED TO SHUTDOWN ENG AS A PRECAUTION AND CARRIED OUT AN UNEVENTFUL LANDING. UPON INSP OF ENG, IT WAS FOUND THAT ENG CNTRL CENTER SHAFT OR CHRISTMAS TREE DISCONNECTED FROM PROP GOV. IT WAS DETERMINED THAT SET SCREW WHICH SECURES ARM BETWEEN CENTER SHAFT AND PROP GOV WAS BACKED OUT WHICH ALLOWED ARM TO DISCONNECT FROM SHAFT.  INSP OF SET SCREW REVEALED A FLAT SPOT ON IT WHERE SHAFT HAD BEEN WEARING INTO SCREW DUE TO FACT IT WAS LOOSE.  LINKAGES WERE RE-INSTALLED AND ENG RUNUP CARRIED OUT, SERVICEABLE.  FLIGHT TO BASE REVEALED A FUEL LIMITED CONDITION WITH ENG, FCU WAS REPLACED AS A PRECAUTION.
